EconPapers    
Economics at your fingertips  
 

AN EXTENSION OF QUADRATURE-BASED METHODS FOR SOLVING EULER CONDITIONS

Eric Ghysels () and Alastair Hall

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: linear; models (search for similar items in EconPapers)
Pages: 6 pages
Date: 1990
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: An Extension of Quadrature-Based Methods for Solving Euler Conditions (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:9029

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2025-03-30
Handle: RePEc:mtl:montec:9029